# SDR SWAA2023032010747

- Difficulty date: February 27, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 58,536 hours, 29,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E PANEL 551GB INB FWD SUPPORT LINK UPPER FITTING HOLE ELONGATED @ REAR SPAR MKD DOT<[01] REMOVED AND REPLACED SUPPORT BRACKET AT L/W REAR SPAR FIXED T/E PANEL 551GB REF B-737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
